# SDR FDEA202305230920

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61011
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANELS 641EB, 642AB, 642BB, 641DB, 641GB, 641KB, 641LB SMF 642FB HAVE   CORROSION. REMOVED AND REPLACED FUEL PANELS WITH NEW FUEL PANELS  PER BAC DWG 112N6101
